# SDR FDEA201109053702

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB75752
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E XORS 797 UNDERWING ACCESS PANEL AREA FWD STRIP FOUND CRACKED.    DOUBLER REPAIR CARRIED OUT IAW SRM 57-40-03, REPAIR 1, FIG 201, REV 47 AND SRM 51-33-01, REV47.  REPAIR DOUBLER FABRICATED IAW SRM 57-40-03, REPAIR 1, FIG 201, REV 47 AND HOLES PICKED UP IAW SRM 51-31-01, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
